# SDR WX0A2025121232663

- Difficulty date: December 11, 2025
- Submitted: December 12, 2025
- Operation: Air carrier
- Aircraft: N259NV
- Make and model: Airbus A320-214
- Aircraft serial: 4057
- Aircraft time: 38,478 hours, 24,247 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Flashlight
- Condition: Inoperative
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

(AIRCRAFT NOT GROUNDED) AFT L/H FLIGHT ATTENDANT SEAT FLASHLIGHT INOP. / REMOVED AND REPLACED AFT L/H FLIGHT ATTENDANT SEAT FLASHLIGHT PER AMM STANDARD INDUSTRY PRACTICES. OPS CHECK GOOD."
